HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.26 (2013) >

Title :The mapping degree of a diffeomorphism between polygon spaces
Authors :Kamiyama, Yasuhiko
Authors alternative :神山, 靖彦
Issue Date :28-Dec-2013
Abstract :Let M_n be the moduli space of equilateral polygon linkages with n vertices, each edge having length 1 in the Euclidean plane R^2 modulo orientation preserving isometry group of R^2. For a given diffeomorphism φ:M_n→M_n, we give a method to determine whether φ preserves the orientation or not. We also determine H_*(M_n/φ;Q) when φ is a certain involution.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/28374
Citation :Ryukyu mathematical journal Vol.26 p.37 -60
Appears in Collections:Vol.26 (2013)

Files in This Item:

File Description SizeFormat
Vol26p037.pdf747KbAdobe PDFView/Open